Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 135, NWS Atlanta, GA

March 27, 20236 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2023, 6:28 AM EDT for 6 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2023, 6:28 AM EDT (10:28 UTC)
Expired
Mar 27, 2023, 7:15 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA, Upson County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

863 
WUUS52 KFFC 271028
SVRFFC
GAC021-079-169-171-207-293-271115-
/O.NEW.KFFC.SV.W.0135.230327T1028Z-230327T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
628 AM EDT Mon Mar 27 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Bibb County in central Georgia...
  Monroe County in central Georgia...
  Northeastern Upson County in west central Georgia...
  Northwestern Crawford County in central Georgia...
  Central Jones County in central Georgia...
  Southern Lamar County in west central Georgia...

* Until 715 AM EDT.

* At 628 AM EDT, a severe thunderstorm was located over Culloden, or
  11 miles south of Barnesville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Macon, Forsyth, Gray, Yatesville, Payne, Culloden, Payne City,
  Bradley, Bolingbroke, Wayside, Dames Ferry, Round Oak,
  Russellville, Brent, Clinton, Jarrell Plantation, Wesleyan,
  Redbone, Logtown and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3279 8421 3300 8422 3316 8363 3301 8352
      3286 8355
TIME...MOT...LOC 1028Z 256DEG 36KT 3290 8410 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
202 
WWUS52 KFFC 271039
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
639 AM EDT Mon Mar 27 2023

GAC171-293-271049-
/O.CAN.KFFC.SV.W.0135.000000T0000Z-230327T1115Z/
Upson GA-Lamar GA-
639 AM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSON AND
SOUTHERN LAMAR COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3295 8404 3305 8404 3316 8363 3301 8352
      3286 8355 3281 8410
TIME...MOT...LOC 1039Z 256DEG 36KT 3293 8397 

$$

GAC021-079-169-207-271115-
/O.CON.KFFC.SV.W.0135.000000T0000Z-230327T1115Z/
Bibb GA-Monroe GA-Crawford GA-Jones GA-
639 AM EDT Mon Mar 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR NORTHERN BIBB...MONROE...NORTH CENTRAL CRAWFORD AND CENTRAL JONES
COUNTIES...

At 639 AM EDT, a severe thunderstorm was located over Russellville,
or 7 miles south of Forsyth, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macon, Forsyth, Gray, Payne, Payne City, Bradley, Bolingbroke,
Wayside, Dames Ferry, Round Oak, Russellville, Brent, Clinton,
Jarrell Plantation, Wesleyan, Arkwright, Collier, Juliette and Plant
Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3295 8404 3305 8404 3316 8363 3301 8352
      3286 8355 3281 8410
TIME...MOT...LOC 1039Z 256DEG 36KT 3293 8397 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
405 
WWUS52 KFFC 271047
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
647 AM EDT Mon Mar 27 2023

GAC079-271057-
/O.CAN.KFFC.SV.W.0135.000000T0000Z-230327T1115Z/
Crawford GA-
647 AM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3283 8389 3285 8390 3285 8396 3286 8398
      3302 8399 3312 8360 3301 8352 3286 8355
TIME...MOT...LOC 1047Z 256DEG 36KT 3295 8387 

$$

GAC021-169-207-271115-
/O.CON.KFFC.SV.W.0135.000000T0000Z-230327T1115Z/
Bibb GA-Monroe GA-Jones GA-
647 AM EDT Mon Mar 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR NORTHERN BIBB...SOUTHEASTERN MONROE AND CENTRAL JONES COUNTIES...

At 647 AM EDT, a severe thunderstorm was located near Bolingbroke, or
near Forsyth, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Macon, Forsyth, Gray, Payne, Payne City, Bradley, Bolingbroke,
Wayside, Dames Ferry, Round Oak, Clinton, Jarrell Plantation,
Wesleyan, Arkwright and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3283 8389 3285 8390 3285 8396 3286 8398
      3302 8399 3312 8360 3301 8352 3286 8355
TIME...MOT...LOC 1047Z 256DEG 36KT 3295 8387 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
660 
WWUS52 KFFC 271114
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
714 AM EDT Mon Mar 27 2023

GAC021-169-207-271123-
/O.EXP.KFFC.SV.W.0135.000000T0000Z-230327T1115Z/
Bibb GA-Monroe GA-Jones GA-
714 AM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BIBB...SOUTHEASTERN
MONROE AND CENTRAL JONES COUNTIES WILL EXPIRE AT 715 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for 
eastern Jones County.

LAT...LON 3283 8389 3285 8390 3285 8396 3286 8398
      3302 8399 3312 8360 3301 8352 3286 8355
TIME...MOT...LOC 1113Z 256DEG 36KT 3301 8358 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:03 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 27, 4:03 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
403 AM EDT Mon Mar 27 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 349 AM EDT Mon Mar 27 2023

Torrential rainfall will continue tonight and into the morning
hours. Some areas have already received 4 inches of rain across
central Georgia south of I-20. Some of these storms have been
extremely efficient rain producers with up to 2" per hour. Up to 3
additional inches may fall overnight as a result, isolated flash
flooding is possible. If you have to drive, please exercise extreme
caution as high water will be difficult to recognize.

The axis for precipitation should begin pushing south early this
afternoon, and finally come to an end late this evening for areas of
south and central GA. The front that has caused so many problems for
the south will likely stall somewhere north of the FL panhandle and
as a result another wave of precipitation will be likely for
Tuesday. While rainfall totals will remain less than a quarter of an
inch, areas that have been saturated will likely see quick flash
flooding responses and swollen rivers may react quickly to
additional rainfall.

Temperatures will remain seasonal through the short term, with highs
in the upper 60s and 70s. However, overnight lows could reach
freezing, especially across NE Georgia after the front moves
through. A frost advisory may be necessary for some areas of
northern GA.

Vaughn

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 349 AM EDT Mon Mar 27 2023

I'm on a roll and everyone else is busy so I'll be your long term
forecaster for this morning as well. The front will finally kick out
and return dry weather to the area come Wednesday. Cooler temps will
settle in on the backside of the front, with temps comfortably in
the mid 60s for the highs and overnight lows in the low 40s with
some 30s in the higher elevation.

Temps will start to rebound on Thursday as warm moist air advects
back into the area once again and we're back in the 80s come Friday.
On Saturday our chance for thunderstorms returns as a cold front
pushes in from the west. There is some discrepancies between the
major models. The GFS has a sharp cold front that pushes through
relatively quickly. The EURO shows another boundary that stalls
across the area as the upper level dynamics turn more zonal and the
low levels get cut off from the parent low. This is ultimately what
drives the uncertainty in the weekends PoPs which have been capped
for now at slightly.

In the Euro's solution a boundary that sets up may be able to tap
into dewpoints in the upper 60s. A weak disturbance in the upper
level flow may be all it takes to set off more severe weather.
Capped thunder at chance for much of the CWA until a better picture
comes into view.

Vaughn

&&

.AVIATION...
(06Z TAFS)
Issued at 151 AM EDT Mon Mar 27 2023

Heavy rain will continue for the ATL sites. TSRA remains likely,
although the axis for the most intense storms will be along a line
from CSG to MCN. Winds will be SW at 8-12kts gusting to 15kts. After
15Z they become NW and ease to less than 8kts. A few obs of LIFR
cigs are possible after 10Z but prevailing will be OVC007 which may
deteriorate as rain pushes south.

//ATL Confidence...06Z Update...

Low to Medium on LIFR onset
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  51  71  42 /  60  10  20   0
Atlanta         78  53  70  42 /  50  10  20   0
Blairsville     72  44  65  34 /  30  10  10  10
Cartersville    77  48  70  38 /  40  10  10   0
Columbus        79  57  71  45 /  70  20  60   0
Gainesville     77  51  69  41 /  40  10  10   0
Macon           78  55  71  46 /  80  20  50   0
Rome            78  49  70  39 /  20  10  10   0
Peachtree City  79  51  71  41 /  60  20  40   0
Vidalia         83  62  75  51 /  70  40  70  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this afternoon for GAZ022>025-027-031>039-
041>062-066>076-078>085-089>095.

&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
506 AM EDT Mon Mar 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
506 AM EDT Mon Mar 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

This morning, a wave of thunderstorms will push through central
Georgia. The primary severe weather hazards will be damaging wind
gusts and hail along with heavy rain and frequent lightning. A
brief isolated tornado could be possible as well.

Heavy rainfall will be continue, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of additional
rainfall. The greatest threat for the severe weather and flash
flooding will be along and south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 27, 4:47 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Mon Mar 27 2023

GAZ069>072-079>082-270915-
Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Jones GA-
Talbot GA-
447 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of Bibb, Monroe,
eastern Upson, Crawford, southwestern Jones, southeastern Talbot,
northern Taylor and southeastern Lamar Counties through 515 AM EDT...

At 447 AM EDT, a strong thunderstorm was over Musella, or near
Roberta, moving east at 55 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Forsyth, Roberta, Yatesville, Payne, Junction City, Culloden,
Payne City, Lake Tobesofkee, Russellville, Wesleyan, Logtown, Howard,
Skipperton, Arkwright, Salem, Prattsburg, Horns, Wesley Church and
Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3255 8452 3294 8425 3310 8370 3285 8356
      3267 8364 3269 8377 3264 8384
TIME...MOT...LOC 0847Z 259DEG 49KT 3277 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 4:49 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 AM EDT Mon Mar 27 2023

GAZ078-079-089-270915-
Harris GA-Talbot GA-Muscogee GA-
449 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northern Muscogee,
western Talbot and Harris Counties through 515 AM EDT...

At 449 AM EDT, a strong thunderstorm was near Fortson, or near
Smiths, moving east at 55 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Talbotton, Manchester, Waverly Hall, Woodland, Geneva,
Upatoi, Shiloh, Goat Rock Lake, Ellerslie, Flat Rock, Laurel Hills,
Green Island Hills, Cataula, Columbus Metropolitan Airport,
Baughville, Flint Hill, Olive Branch, Midland and Mountain Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3285 8472 3284 8470 3285 8459 3269 8450
      3255 8455 3251 8500 3254 8502 3258 8507
      3262 8509 3263 8508 3264 8511 3266 8509
      3269 8512 3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0849Z 259DEG 49KT 3261 8500

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 5:33 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 AM EDT Mon Mar 27 2023

GAZ053-066-067-271000-
Coweta GA-Troup GA-Meriwether GA-
533 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northwestern
Meriwether, Troup and south central Coweta Counties through 600 AM
EDT...

At 533 AM EDT, a strong thunderstorm was near LaGrange, moving east
at 40 mph.

HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects is expected. Trees can also down
         more easily with already wet soil from previous rainfall.

Locations impacted include...
LaGrange, Greenville, Hogansville, Grantville, Luthersville, Lone
Oak, Rocky Mount, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Harrisonville, Hillcrest, Big Springs, Wares
Crossroads and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3294 8516 3311 8521 3327 8469 3301 8461
TIME...MOT...LOC 0933Z 255DEG 35KT 3306 8508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 27, 5:43 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 AM EDT Mon Mar 27 2023

GAZ072-073-082>084-271015-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
543 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of south central
Baldwin, northwestern Wilkinson, southeastern Bibb, northwestern
Twiggs and southeastern Jones Counties through 615 AM EDT...

At 542 AM EDT, a strong thunderstorm was over Dry Branch, or 8 miles
east of Macon, moving east at 40 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Irwinton, Gordon, Ivey, McIntyre, Cross Keys, Dry Branch,
Myricks Mill, Mountain Springs, Griswoldville, Franklinton and
Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3272 8361 3286 8364 3298 8327 3289 8316
      3275 8318
TIME...MOT...LOC 0942Z 254DEG 36KT 3279 8351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 6:03 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 AM EDT Mon Mar 27 2023

GAZ069>071-079-081-271030-
Lamar GA-Monroe GA-Upson GA-Crawford GA-Talbot GA-
603 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of southern Monroe,
Upson, northwestern Crawford, northeastern Talbot and southern Lamar
Counties through 630 AM EDT...

At 603 AM EDT, a strong thunderstorm was over Lincoln Park, or near
Thomaston, moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Forsyth, Yatesville, Culloden, Sunset Village, Lincoln
Park, The Rock, Bolingbroke, Redbone Crossroads, Russellville, Brent,
Musella, Sprewell Bluff State Park, Redbone, Pleasant Hill, Logtown,
Sunnyside, Salem, Hannahs Mill and Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3288 8451 3290 8451 3307 8397 3296 8378
      3289 8383 3285 8389 3282 8389 3282 8388
      3280 8389 3271 8447 3287 8452
TIME...MOT...LOC 1003Z 254DEG 39KT 3284 8436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 6:11 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 27 2023

GAZ056-067-068-271045-
Spalding GA-Meriwether GA-Pike GA-
611 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of western Spalding,
northeastern Meriwether and Pike Counties through 645 AM EDT...

At 611 AM EDT, a strong thunderstorm was over Wooster, or 8 miles
northeast of Greenville, moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Williamson, Gay, Concord, Rocky Mount, Hilltop,
Vaughn, Hollonville, Alvaton, Rover, Digbey, Zetella, Wooster and
Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3323 8465 3322 8451 3323 8450 3325 8451
      3326 8450 3326 8443 3331 8440 3330 8440
      3333 8433 3319 8425 3307 8425 3305 8468
      3311 8471 3320 8473
TIME...MOT...LOC 1011Z 259DEG 37KT 3313 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.